# SDR DL76L100631

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 62,492 hours, 9,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROWS 14-20 LEFT.  REPLACED BATTERY MFG P/N AD-2013-1A AND BATTERY CHARGER MFG P/N 2012-1, EMERGENCY LIGHTS OPS CHECK GOOD AT ROWS 14-20 LEFT.
